UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1373

タイトル: TQFT for General Lie Algebras and Applications to Open 3-Manifolds
著者: Funar, Louis
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 1, Page 121-181
抄録: We review Kohno's definition of 3-manifold invariants coming from the conformal field theory associated to a simple Lie algebra $g$ (and a level $k$) and extend it to a topological quantum field theory in dimension 3. As an application, some invariants at infinity of open 3-manifolds, derived from the TQFT, are considered. Explicit computations, using mapping class group representations, are performed for a series of Whitehead manifolds. An example of an uncountable family of pairwise non-homeomorphic contractible open 3-manifolds is given.
URI: http://hdl.handle.net/2261/1373
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040105.pdf554.44 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください